User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Klivans, Caroline J. 
Title:
A geometric interpretation of the characteristic polynomial of reflection arrangements 
Abstract:
We consider projections of points onto fundamental chambers of finite real reflection groups. Our main result shows that for groups of types An,Bn, and Dn, the coefficients of the characteristic polynomial of the reflection arrangement are proportional to the spherical volumes of the sets of points that are projected onto faces of a given dimension. We also provide strong evidence that the same connection holds for the exceptional, and thus all, reflection groups. These results naturally extend...    »
 
Keywords:
Characteristic polynomial, Coxeter group, hyperplane arrangement, order-restricted statistical inference, reflection group 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Proceedings of the American Mathematical Society 
Year:
2010 
Journal volume:
138 
Year / month:
2010-04 
Quarter:
2. Quartal 
Month:
Apr 
Journal issue:
08 
Pages contribution:
2873-2887 
Language:
en 
Publisher:
American Mathematical Society (AMS) 
Print-ISSN:
0002-9939 
E-ISSN:
1088-6826 
Notes:
Published electronically: April 8, 2010 
Status:
Verlagsversion / published 
Date of publication:
08.04.2010 
Format:
Text